Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

New Solutions of $a^{p - 1} \equiv 1 (\operatorname{mod} p^2)$

Peter L. Montgomery
Mathematics of Computation
Vol. 61, No. 203, Special Issue Dedicated to Derrick Henry Lehmer (Jul., 1993), pp. 361-363
DOI: 10.2307/2152960
Stable URL: http://www.jstor.org/stable/2152960
Page Count: 3
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
New Solutions of $a^{p - 1} \equiv 1 (\operatorname{mod} p^2)$
Preview not available

Abstract

We tabulate solutions of $a^{p-1} \equiv 1 (\operatorname{mod} p^2)$ where 2 ≤ a ≤ 99 and where p is an odd prime, $p < 2^{32}$.

Page Thumbnails

  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363